# SDR IPXA2019091846969

- Difficulty date: August 30, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 16,882 hours, 10,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: B5377413820200
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR MAIN CABIN CLS ADAPTER AT FR 20 AND RBL 75 IS CORRODED. REMOVED AND REPLACED CORRODED MAIN CABIN CLS ADAPTER AT FR 20 & RBL 75 IAW EA 300-5310-01-A7890 REV IR AND EO A300-5310-73885-A. (MAJOR)
